BOARD OF COMMISSIONERS' AGENDA

Public Service Bldg.          125 East 8th Avenue               Eugene, OR  97401             Phone:  682-4203

Legend: PM- Previous Material
# - Sign-up Sheets Available at Entrance
NBA- Notice of Board Action
TDD services at (541) 682-3995

The meeting location is wheelchair-accessible. Anyone needing special accommodations (hearing impaired, language translation, chemical sensitivity needs, etc.), please make your request at least 48 hours prior to the meeting.

Note: Some (View Material) is in PDF format.  To view PDF (Adobe Acrobat) documents, you need the free reader. If you don't have it, click here to download FREE! Absolutely no obligation!:
or, if you want to read how to install first before you go to ADOBE, click here!

NOW AVAILABLE:  Webcasts to view Board Meetings from your computer.  Click here to go to webcasts!


TUESDAY, APRIL 13, 2010 – REGULAR MEETING

9:00 a.m.                     (Harris Hall Main Floor)

(estimated time)

 

All individuals are expected to observe respectful behavior and decorum during all Lane County Public meetings.  Anyone acting in a disruptive, disorderly or threatening manner, or using excessive profanity, will be asked to voluntarily leave the meeting, and may be precluded from participating in future opportunities for public comment.  If an individual continues to behave in a disorderly and disruptive manner, and refuses to voluntarily leave the meeting, then the Chair may request a law enforcement officer to escort the individual from the meeting. Please be courteous, respectful and refrain from extraneous conversation.  Please turn off or mute your cell phone or pager.

 

 1.        ADJUSTMENTS TO THE AGENDA

9:00 a.m. estimated time  

 

2.         PUBLIC COMMENTS  #

9:05 a.m. estimated time  

 

(Expected maximum time 10 – 30 minutes:  Speakers will be taken in the order in which they sign up and will be limited to 3-minutes per public comments.  If the number wishing to testify exceeds 10 speakers, then additional speakers may be allowed if the chair determines that time permits or may be taken at a later time.)

 

 3.        COMMISSIONERS' RESPONSE TO PUBLIC COMMENTS AND/OR OTHER ISSUES AND REMONSTRANCE (2 min. limit)

9:15 a.m. estimated time  

 

 4.        EMERGENCY BUSINESS

9:25 a.m. estimated time  

 

5.         COUNTY ADMINISTRATION

9:30 a.m. estimated time  

a.         Announcements

 

b.         PRESENTATION/Working for You Video, Land Management – Protecting our Quality of Life. (Robert Lewis, Metro TV) (estimated 20 minutes)

 

6.         COUNTY COUNSEL

9:50 a.m. estimated time  

 

a.         Announcements

 

7.         PERFORMANCE AUDITOR

 

a.         Announcements

 

b.         REPORT BACK/Update on Public Contracting for Major Projects. (estimated 5 minute presentation, 10 minutes Q&A) 

9:55 a.m. estimated time  

 

c.         REPORT BACK/Performance Auditor Job Description. (estimated 5 minute presentation, 15 minutes Q&A)

10:10 a.m. estimated time  

 

8.         COMMISSIONERS’ BUSINESS

10:30 a.m. estimated time  

 

a.         HACSA Resident Commissioner Candidate Interviews. (90 min.)(TIME CERTAIN 10:30 a.m.)

 

All four candidates will be interviewed together.  There will be four rounds of questions with commissioners each taking a turn asking a question.  Candidates will have 5 minutes for responses.

 

Noon – 1:30 p.m. (recess)

 

1:30 p.m.                                 (Harris Hall Main Floor)

 

9.       PUBLIC HEARING

1:30 p.m. estimated time  

 

a.         PUBLIC HEARING AND ORDER 10-4-13-1/In the Matter of Adopting an Oregon Department Transportation (ODOT) Matrix Review Sheet and Priority List for ConnectOregon III Projects in Lane County. (Celia Barry, Transportation Planning and Traffic Manager) (estimated 60 minutes) View Material View Additional Material

 

10.     COMMISSIONERS’ BUSINESS

 

a.         DISCUSSION/Ongoing Projects at Buford Park. (Howard Schussler, Assistant Public Works Director; Brad Rusow, President of Local 626; Chris Orsinger, Director, Friends of Buford Park & Mt. Pisgah) (estimated 45 minutes)

2:30 p.m. estimated time  

 

b.         DISCUSSION and POSSIBLE ACTION/Fiscal Impact of Eugene’s Downtown Urban Renewal District. on the County’s Future Tax Revenues and Approval of Letter to the City of Eugene. (Commissioner Fleenor; Liane Richardson, County Counsel; Jeff Spartz, County Administrator; Anette Spickard) (estimated 15 minutes)

3:15 p.m. estimated time  

 

c.        DISCUSSION/Letter to Oregon Transportation Commission. 

 

11.       COMMISSIONERS' ANNOUNCEMENTS

3:30 p.m. estimated time  

 

12.       REVIEW ASSIGNMENTS

3:35 p.m. estimated time  

 

13.       EXECUTIVE SESSION as per ORS 192.660

            (Commissioners' Conference Room)

3:40 p.m. estimated time  

 

14.       OTHER BUSINESS

 

______________________________________________________________________________

 

WEDNESDAY, APRIL 14, 2010 - REGULAR MEETING

9:00 a.m.                (Harris Hall Main Floor)

(estimated time)

 

All individuals are expected to observe respectful behavior and decorum during all Lane County Public meetings.  Anyone acting in a disruptive, disorderly or threatening manner, or using excessive profanity, will be asked to voluntarily leave the meeting, and may be precluded from participating in future opportunities for public comment.  If an individual continues to behave in a disorderly and disruptive manner, and refuses to voluntarily leave the meeting, then the Chair may request a law enforcement officer to escort the individual from the meeting. Please be courteous, respectful and refrain from extraneous conversation.  Please turn off or mute your cell phone or pager.

 

 1.        ADJUSTMENTS TO THE AGENDA

9:00 a.m. estimated time  

 

 2.        PUBLIC COMMENTS #

9:05 a.m. estimated time

 

(Expected maximum time 30 minutes:  Speakers will be taken in the order in which they sign up and will be limited to 3-minutes per public comments.  If the number wishing to testify exceeds 10 speakers, then additional speakers may be allowed if the chair determines that time permits or may be taken at a later time.)

 

 3.        COMMISSIONERS' RESPONSE TO PUBLIC COMMENTS AND/OR OTHER ISSUES AND REMONSTRANCE (2 min. limit)

9:35 a.m. estimated time  

 

 4.        EMERGENCY BUSINESS

9:45 a.m. estimated time  

 

5.         CONSENT CALENDAR

9:50 a.m. estimated time  

 

(All items listed here are considered to be routine by the Board of Commissioners and will be enacted by one motion in the form listed below.  There will be no separate discussion of these items.  If discussion is desired, that item will be removed from the Consent Calendar and will be considered separately.)

 

BEGINNING OF CONSENT CALENDAR * * * * (estimated 2 minutes)

 

A.        Approval of Minutes:

June 16, 2009, Public Hearing, 6:00 p.m.

February 9, 2010, Regular Meeting, 1:50 p.m.

February 17, 2010, Regular Meeting, 1:30 p.m.           

 

B.         Board of Commissioners

 

1) ORDER 10-4-14-1/In the Matter of Appointing a Resident Commissioner to the Housing and Community Services Agency (HACSA) Board of Commissioners.

 

C.  Public Works

 

1)  ORDER 10-4-14-2/In the Matter of ORDER/In the Matter of Awarding Tourism Special Projects Grants for 2010 and Authorizing the County Administrator to Sign Contracts. (Todd Winter, Parks Manager) View Material

 

2)  ORDER 10-4-14-3/In the Matter of Alteration of Portions of Harvey Road (Co. Rd. #1088) and Nieblock Lane, aka Niblock Lane (Co. Rd. #1173) (19-03-10, 11, & 14). (Mike Jackson, County Surveyor) View Material

 

3)   ORDER 10-4-14-4/In the Matter of Setting a Public Hearing for the Purpose of Hearing Objections to Final Assessments for Harvey Road (County Road Number 1088) Between Mile Post 0.86 and Mile Post 1.44). (Frank Simas, Right of Way Manager) View Material

           

D.  Youth Services

 

1)         ORDER 10-4-14-5/In the Matter of Approving the Submittal and, if Awarded, Acceptance of a Grant to the U.S. Department of Justice/Office of Juvenile Justice and Delinquency Prevention in the Amount of $625,000 Over Three Years for Second Chance Juvenile Mentoring Services; and Delegating Authority to the County Administrator to Sign Grant Award Documents and Appropriate Funds up to $625,000 to the Department of Youth Services   (Lisa Smith, Youth Services Director) View Material

 

 

END OF CONSENT CALENDAR * * * *

 

WEDNESDAY, APRIL 14, 2010 - REGULAR MEETING

 

6.         COMMISSIONERS’ BUSINESS

 

a.         RECOGNITION/Recognition of Outstanding Lane County Citizen. (Commissioner Fleenor) (estimated 15 minutes)

9:55 a.m. estimated time  

 

b.         PROCLAMATION 10-4-14-6/In the Matter of Proclaiming April to be Child Abuse Prevention Month. (Commissioner Fleenor) (estimated 20 minutes) View Material

10:10 a.m. estimated time  

 

c.         DISCUSSION/Lottery Funding for State Parks. (Commissioner Stewart) (estimated 5 minute presentation, 20 minutes Q&A)

10:30 a.m. estimated time  

 

7.         COUNTY ADMINISTRATION

10:55 a.m. estimated time  

 

a.         Announcements

           

8.         COUNTY COUNSEL

 

a.         Announcements

11:00 a.m. estimated time  

 

b.         REPORT/Fair Board Advisory Committee. (Andy Clark, Assistant County Counsel) (estimated 5 minute presentation, 15 minutes Q&A)

 

9. PUBLIC WORKS

a. FIRST READING AND SETTING SECOND READING AND PUBLIC HEARING/Ordinance No. Pa 1269/In the Matter of Amending the Rural Comprehensive Plan to Redesignate Land From “Industrial” to "Residential" and Rezoning that Land from "RI/RCP, Rural Industrial” to “RR-5/RCP, Rural Residential”; and Adopting Savings and Severability Clauses (File PA 08-5793: Hastings) (Second Reading: 04/28/2010). (Rafael Sebba, Planner) (estimated 5 minutes) View Material

11:05 a.m. estimated time  

 

b. POSSIBLE DELIBERATION AND ORDER 10-4-13-1/In the Matter of Adopting an Oregon Department Transportation (ODOT) Matrix Review Sheet and Priority List for ConnectOregon III Projects in Lane County. (Celia Barry, Transportation Planning and Traffic Manager)

11:10 a.m. estimated time  

 

c. STATUS REPORT/Work Group for Lane Code/Manual/Comp Plan Revisions Per Adopted Land Management Division Program and Possible Consideration of a Board Order to Establish a Code Revision Work Group. (Commissioner Fleenor; Marsha Miller, Public Works Director; Matt Laird, Land Management Manager) (estimated 15 minutes)

 

10.            COMMISSIONERS' ANNOUNCEMENTS

11:45 a.m. estimated time  

 

11.            REVIEW ASSIGNMENTS

11:50 a.m. estimated time  

 

12.            EXECUTIVE SESSION as per ORS 192.660

            (Commissioners' Conference Room)

11:55 a.m. estimated time  

 

13.            OTHER BUSINESS

 

*NOTE:  Estimated Times

 

_____________________________________________________________________________

NOTE: Next scheduled Board of Commissioners' Meeting Tuesday, April 27 and/or Wednesday, April 28, 2010.